# SDR DL764060363

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 18,655 hours, 6,471 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 1301273111
- Part serial: 103011250
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REMOVED ENTERTAINMENT BOX 12F BURNING ELECTRICAL ODOR.  INSTALLED DOWNLOADED AVU AT 12FG PER M/M.
